# SDR 2008UALA04343

- Difficulty date: August 19, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 36,505 hours, 14,048 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: MR25611
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 'ESPU EXT LOAD FWD L' FAULT DISPLAYED ON PTP DISPLAY DURING EMERGENCY LIGHTING TEST.  ISOLATED FAULT TO DOOR 1R ESCAPE SLIDE.  INSTALLED NEW SLIDE PACK (MR25611) AT DOOR 1R.
